Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


Nonlinear Lattice Solitons in Saturable Media

PP: 377-385
İzzet Göksel, İlkay Bakırtaş, Nalan Antar,
Using computational methods, the numerical existence and nonlinear stability of fundamental solitons in saturable media on crystal and certain type of quasicrystal lattices are investigated. In a certain parameter regime of the lattice depth and the propagation constant, the first nonlinear band-gap structures are obtained and the effect of the DC bias field (external electric field) and the lattice depth to the gap width are analyzed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved